# SDR USAA051381

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 1122388
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 13.80, STA 787-847 CORRODED.  CUT OUT DAMAGED SECTION AND SPLICE IN NEW SECTION IAW SRM 53-00-53 FIG 201.  DEFECT SIZE: 6 INCH CORROSION.
